MathSciNet Relay Station
MathSciNet bibliographic data
MR1044699 49J10 (92D40 92D50 93A30)
Botteron, Bernard; Dacorogna, Bernard Existence of solutions for a variational problem associated to models in optimal foraging theory. J. Math. Anal. Appl. 147 (1990), no. 1, 263–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement